# SDR SIMA20221021003

- Difficulty date: October 21, 2022
- Submitted: October 23, 2022
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 50,026 hours, 46,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Sd
- Component: Lamp
- Component part number: 1317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHTS OUT-C/A-RAR EMERGENCY LIGHT LAMP AS IN EMB145 AMM 33-50-09. OPS CK GOOD
